A member asked:

What is the definition or description of: pentasa (mesalamine) overdose?

A doctor has provided 1 answer
Dr. Charles Cattano answered

Specializes in Gastroenterology

Unusual: There is no reported clinical experience with PENTASA overdosage. PENTASA is an aminosalicylate, and symptoms of salicylate toxicity may be possible, such as: tinnitus, vertigo, headache, confusion, drowsiness, sweating, hyperventilation, vomiting, and diarrhea. Ref: http://www.rxlist.com/pentasa-drug/overdosage-contraindications.htm

Answered 5/22/2017

688 views

Thank

Related Questions

A member asked:

Is it okay for me to take probiotics with pentasa (mesalamine)?

A doctor has provided 1 answer

A member asked:

What is the association between Crohn's disease and pentasa (mesalamine)?

2 doctors weighed in across 2 answers

A member asked:

What are the differences between pentasa (mesalamine) and lialda?

A doctor has provided 1 answer

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...